| Catalog Number |
5407200000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 8 events were reported for this quarter.Product return status: 6 devices were received.2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 3 devices: fatigue problem / hose, 1 device: lubrication problem identified / hose, 1 device: wear problem / seal, 1 device: no device problem found / part/component/sub-assembly term not applicable, 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 5 devices: serviced and returned to customer, 1 device: archived by stryker, 2 devices: product disposition is not yet determined.Additional information: 8 devices were not labeled for single-use.8 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 8 events for the failure: fluid/blood leak.6 events had problem identified during non-clinical procedure; there was no patient involvement.2 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99449.Supplemental rationale: corrected data: b5, h6, h11.8 previously reported events were included in this follow-up record.Product return status: 8 devices were received.Evaluation findings (results/components): 3 devices: fatigue problem / hose.1 device: lubrication problem identified / hose.2 devices: wear problem / seal.2 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition: 7 devices: serviced and returned to customer.1 device: archived by stryker.
Event or Problem Description
No change.